# SDR 99ZZZX4028

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AC
- Make and model: Boeing 737236
- Aircraft serial: 23165
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tee
- Part number: BACTJ6AY0B0806D
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN FORWARD GALLEY.  SMOKE SPREAD THROUGHOUT THE AIRCRAFT.  FOUND THRUST REVERSER LOCK-OUT FITTING LEAKING.  REPLACED FITTING.
